EconPapers    
Economics at your fingertips  
 

Existence Solutions of Vector Equilibrium Problems and Fixed Point of Multivalued Mappings

Kanokwan Sitthithakerngkiet and Somyot Plubtieng

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

Let be a nonempty compact convex subset of a topological vector space. In this paper-sufficient conditions are given for the existence of such that , where is the set of all fixed points of the multivalued mapping and is the set of all solutions for vector equilibrium problem of the vector-valued mapping . This leads us to generalize and improve some existence results in the recent references.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/952021.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/952021.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952021

DOI: 10.1155/2013/952021

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:952021